Abstract and Applied Analysis

Error Bound for Conic Inequality in Hilbert Spaces

Jiangxing Zhu, Qinghai He, and Jinchuan Lin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider error bound issue for conic inequalities in Hilbert spaces. In terms of proximal subdifferentials of vector-valued functions, we provide sufficient conditions for the existence of a local error bound for a conic inequality. In the Hilbert space case, our result improves and extends some existing results on local error bounds.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 785213, 7 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412606036

Digital Object Identifier
doi:10.1155/2014/785213

Mathematical Reviews number (MathSciNet)
MR3198248

Zentralblatt MATH identifier
07023066

Citation

Zhu, Jiangxing; He, Qinghai; Lin, Jinchuan. Error Bound for Conic Inequality in Hilbert Spaces. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 785213, 7 pages. doi:10.1155/2014/785213. https://projecteuclid.org/euclid.aaa/1412606036


Export citation

References

  • A. J. Hoffman, “On approximate solutions of systems of linear inequalities,” Journal of Research of the National Bureau of Standards, vol. 49, pp. 263–265, 1952.
  • D. Azé and J. N. Corvellec, “Characterizations of error bounds for lower semicontinuous functions on metric spaces,” ESAIM. Control, Optimisation and Calculus of Variations, vol. 10, no. 3, pp. 409–425, 2004.
  • A. D. Ioffe, “Metric regularity and subdifferential calculus,” Russian Mathematical Surveys, vol. 55, no. 3, pp. 501–558, 2000.
  • A. S. Lewis and J. S. Pang, “Error bounds for convex inequality systems,” in Generalized Convexity, Generalized Monotonicity: Recent Results, J. P. Crouzeix, J. E. Martinez-Legaz, and M. Volle, Eds., vol. 27 of Nonconvex Optimization and Its Applications, pp. 75–110, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1998.
  • K. F. Ng and X. Y. Zheng, “Error bounds for lower semicontinuous functions in normed spaces,” SIAM Journal on Optimization, vol. 12, no. 1, pp. 1–17, 2001.
  • H. van Ngai and M. Théra, “Error bounds for systems of lower semicontinuous functions in Asplund spaces,” Mathematical Programming, vol. 116, no. 1-2, pp. 397–427, 2009.
  • J. S. Pang, “Error bounds in mathematical programming,” Mathematical Programming B, vol. 79, no. 1–3, pp. 299–332, 1997.
  • Z. Wu and J. J. Ye, “On error bounds for lower semicontinuous functions,” Mathematical Programming, vol. 92, no. 2, pp. 301–314, 2002.
  • C. Zalinescu, “Weak sharp minima, well-behaving functions and global error bounds for convex inequalities in Banach spaces,” in Proceedings of the 12th Baikal International Conference on Optimization Methods and Their Applications, pp. 272–284, Irkutsk, Russia, 2001.
  • A. D. Ioffe, “Regular points of Lipschitz functions,” Transactions of the American Mathematical Society, vol. 251, pp. 61–69, 1979.
  • X. Y. Zheng and K. F. Ng, “Metric subregularity and calmness for nonconvex generalized equations in Banach spaces,” SIAM Journal on Optimization, vol. 20, no. 5, pp. 2119–2136, 2010.
  • X. Y. Zheng and K. F. Ng, “Error boundčommentComment on ref. [12?]: Please update the information of this reference, if possible. for conic inequality,” Vietnam Journal of Mathematics. In press.
  • F. H. Clarke, Optimization and Nonsmooth Analysis, John Wiley & Sons, New York, NY, USA, 1983.
  • F. H. Clarke, Yu. S. Ledyaev, R. J. Stern, and P. R. Wolenski, Nonsmooth Analysis and Control Theory, Springer, New York, NY, USA, 1998.
  • B. S. Mordukhovich, Variational Analysis and Generalized Differentiation. I/II, Springer, Berlin, Germany, 2006.
  • W. Schirotzek, Nonsmooth Analysis, Springer, Berlin, Germany, 2007.
  • F. H. Clarke, Yu. S. Ledyaev, and P. R. Wolenski, “Proximal analysis and minimization principles,” Journal of Mathematical Analysis and Applications, vol. 196, no. 2, pp. 722–735, 1995. \endinput